RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 3, Pages 478–480 (Mi mz9056)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Estimate of the Simultaneous Approximation of Functions and Their Derivatives by Fourier Sums

S. A. Telyakovskii

Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: approximation of functions and their derivatives, Fourier sum, Stirling's formula

DOI: https://doi.org/10.4213/mzm9056

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:3, 464–466

Bibliographic databases:

Received: 28.02.2011

Citation: S. A. Telyakovskii, “Estimate of the Simultaneous Approximation of Functions and Their Derivatives by Fourier Sums”, Mat. Zametki, 90:3 (2011), 478–480; Math. Notes, 90:3 (2011), 464–466

Citation in format AMSBIB
\Bibitem{Tel11}
\by S.~A.~Telyakovskii
\paper Estimate of the Simultaneous Approximation of Functions and Their Derivatives by Fourier Sums
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 478--480
\mathnet{http://mi.mathnet.ru/mz9056}
\crossref{https://doi.org/10.4213/mzm9056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868378}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 464--466
\crossref{https://doi.org/10.1134/S0001434611090173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155133804}


Linking options:
  • http://mi.mathnet.ru/eng/mz9056
  • https://doi.org/10.4213/mzm9056
  • http://mi.mathnet.ru/eng/mz/v90/i3/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, T. I. Sharapudinov, “Ob odnovremennom priblizhenii funktsii i ikh proizvodnykh posredstvom polinomov Chebysheva, ortogonalnykh na ravnomernoi setke”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 74–117  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:416
    Full text:92
    References:72
    First page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019